# SDR DALA2021050602558

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1053 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON END FITTING STR 26 RT AT 1053. NRC 001-0002:2040-0016/020 00554: REPLACED STR 26R END CLIP AT STA 1053 REF B717 DWG #5919707. (LP #1799468)
